# SDR FDEA202406120794

- Difficulty date: June 12, 2024
- Submitted: June 12, 2024
- Operation: Air carrier
- Aircraft: N937FD
- Make and model: Boeing 757-2T7
- Aircraft serial: 23895
- Aircraft time: 75,800 hours, 34,432 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 111941
- Condition: No Test
- Location: Emergency Lights
- Part time: 5,792 hours, 3,674 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING EMERGENCY EXIT LIGHT TEST R/H EXIT LIGHT  INOP.       AMM: 33-51-07-2  REMOVED AND REPLACED EMERGENCY POWER SUPPLY BATTERY  IAW ABOVE REF. R/H EXIT LIGHT OPS CHK SERVICEABLE.  OK TO CONTINUE.
